DOI 10.1097/wnf.0000000000000279
Restless Genital Syndrome Induced by Milnacipran.
Аннотация
OBJECTIVES
Restless genital syndrome (RGS) includes discomfort, pain, numbness, vibration, restlessness, or a burning sensation involving the vagina, perineum, pelvis, penis, and proximal portion of the lower limbs in patients. The RGS has been sometimes reported in Parkinson disease. In patients without Parkinson disease, RGS is also known as persistent genital arousal disorder (PSAS), which includes uncontrollable genital arousal, with or without orgasm or genital engorgement, unrelated to sexual desire. Although withdrawal from selective serotonin reuptake inhibitors antidepressants is reported to induce PSAS, there is no report of RGS or PSAS induced by antidepressants.
METHODS
We obtained the consent for the presentation and have not identified individuals for ethical reasons.
RESULTS
We first report a woman patient with depression induced RGS by milnacipran (MLN).
CONCLUSIONS
We discuss the relationship with restless legs syndrome and the difference from akathisia. It is highly possible MLN affected her RGS because she experienced RGS for the first time after the dose of MLN was increased. A limitation of this report is that we stopped MLN and administered gabapentin enacarbil immediately. We should join MLN to the list of compounds suspected of inducing RGS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.